| Model Number |
MN10200 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient's drg system was explanted on an unknown date for an unknown reason.
Additional Manufacturer Narrative
Date of event and date of explant is unknown.During processing of this incident, attempts were made to obtain complete event information.Further information was requested but not received.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.